Algebra of meson currents in a model of free effective quarks
Doklady Akademii Nauk, Tome 181 (1968) no. 1, pp. 64-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_1_a16,
author = {V. P. Shelest},
title = {Algebra of meson currents in a model of free effective quarks},
journal = {Doklady Akademii Nauk},
pages = {64--67},
year = {1968},
volume = {181},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_1_a16/}
}
V. P. Shelest. Algebra of meson currents in a model of free effective quarks. Doklady Akademii Nauk, Tome 181 (1968) no. 1, pp. 64-67. http://geodesic.mathdoc.fr/item/DAN_1968_181_1_a16/